# SDR IPXA2025081691792

- Difficulty date: July 30, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 61,526 hours, 9,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 142U102727
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EO-26856-JIC001 FOUND FASTENER HOLE CRACK AT STA 720 L/H SIDE.   REPAIR DAMAGE AREA I.A.W. UPS EO-94856-REQ1 REV.1 2.
